Welcome Visitor, Sign Up for Free!
Tri-Sprintec
Average User Rating:
Tri-Sprintec, 2.48 / 5 (27 votes)

Tri-Sprintec Side Effects

Tri-Sprintec

Serious side effects

  • severe allergic reactions (consult doctor if this occurs) including hives, difficult breathing, tight chest, swelling of the face
  • severe and sudden headaches/migraines with minor chest pain
  • swelling of the limbs including hands, fingers, feet and ankles, calf and leg pain (sign of a blood clot), with numbness in the arms and legs.
  • one sided weakness/numbness with dizziness and fainting, and slurred speech, confusion and balance problems
  • trouble breathing/short breaths and chest pains, with bloody coughs (may be a sign of a blood clot in the lungs)
  • lumps in the breast, missed periods and recurring heavy vaginal bleeding that is not normal
  • high blood pressure and high cholesterol with sudden cough, wheezing and rapid breathing
  • signs of liver damage including darkening of the skin (melasma), dark urine, severe abdominal pain and yellowing eyes/skin,
  • inflammation of the colon and cardiac problems like stroke, heart attack and blood clots

Common side effects

  • Weight gain with increased appetite with some minor nausea and vomiting
  • difficulty wearing some contact lenses with minor changes in vision
  • bloating and breast tenderness/swelling, with spotting in between periods
  • decreased libido with acne, oily skin and hair loss
  • some depression with fatigue and sleep problems, muscle spasms
  • vaginal itching and unexplained discharge with abnormal hair growth
  • Kara

    I keep hearing this drug got recalled? did it or didn’t it cause I only know that walmart still carries it but meijer’s doesn’t anymore and if it is recalled how is walmart still selling it?

    • Kimberly

      I recently got mine at Target so I don’t think it got recalled.

  • Amanda P

    I’ve been having heart palpitations, anxiety attacks, tingling in the legs while trying to sleep at night, leg cramps, moodiness, tiredness. I’ve been on it for a few months. My doctor said give it another month or two. I have PCOS….i’m thinking of getting off of it soon though. These symptoms are driving me nuts. These generic birth controls really suck.

    • http://www.curlsofinnocence.blogspot.com Anais CurlsofInnocence Owens

      I’ve been having the same thing with these! I have way too many annoying symptoms, and I’m scared to keep taking them for the chance of a blood clot. The heart palpitations are HORRIBLE. It’s making me lazy and I can barely do anything for my 4 kids. I might have to get off them, but I have no other options! :/